# SDR SWAA2025111924966

- Difficulty date: October 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 INBD AUXILIARY TRACK INBD ANGLE AT RT WING.   REPLACED ANGLE LOCATED ON SLAT 6 INBD AUXILIARY TRACK INBD SIDE AT RT WING IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG: 114A5030, SHEET 16, REV -.
